# SDR ASAA2021032534421

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,622 hours, 11,257 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180TR1
- Condition: Malfunctioned
- Location: Nr 2 Hf Sys
- Part time: 24,149 hours, 6,855 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF2 RADIO UNREADABLE. GROUNDED - YES. REMOVED AND REPLACED PER B737-800 AMM 23-11-21-000-801 GROUND VERIFICATION WAS SUCCESSFUL. NO DEFECTS NOTED OK FOR SERVICE.
